Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 16 found articles
 
 
  Value function of differential games without Isaacs conditions. An approach with nonanticipative mixed strategies
 
 
Title: Value function of differential games without Isaacs conditions. An approach with nonanticipative mixed strategies
Author: Buckdahn, Rainer
Li, Juan
Quincampoix, Marc
Appeared in: International journal of game theory
Paging: Volume 42 (2012) nr. 4 pages 989-1020
Year: 2012
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands